Im always weezing. I have asthma and im taking albuteral and I was taking advair. About 2 months ago my doctor had me on prednizone because i got a bad case of bronchitis. Well the symptoms of bronchitis came back and im wondering if its because i stopped taking the advair. Its too expensive for me right now because of my school tuition and car note. Well im wondering if i should go back on prednizone again because of this but im scared of it. People have been telling me its bad to take because it can mess up the immune system. I alredy am trying to gain my immune system back because i lack vitamins and always get sick.Someone said it could be because of the heater as well. Is prednizone really bad to take? It works so good for me. Or should i just get back on advair? Oh and this all started up again a couple of weeks after i stopped taking advair. Also, I have really bad allergies. My nose is always stuffy and im always sneezing. I get chest congestion from that too. My bf also smokes around me, and i have several pets here at my house. Does anyone have any advice for this? Thank you in advance :).Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?